CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
A lumped mass finite element method for vibration analysis of elastic plate-plate structures 期刊论文
SCIENCE CHINA-MATHEMATICS, 2010, 卷号: 53, 期号: 6, 页码: 1453-1474
Authors:  Lai JunJiang;  Huang JianGuo;  Shi ZhongCi
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
vibration analysis  plate-plate structures  lumped mass FEM  error analysis  
Vibration analysis for elastic multi-beam structures by the C-0-continuous time-stepping finite element method 期刊论文
INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN BIOMEDICAL ENGINEERING, 2010, 卷号: 26, 期号: 2, 页码: 205-233
Authors:  Lai, Junjiang;  Huang, Jianguo;  Shi, Zhongci
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
vibration analysis  multi-beam structure  C-0-continuous FEM  error analysis  
alumpedmassfiniteelementmethodforvibrationanalysisofelasticplateplatestructures 期刊论文
sciencechinamathematics, 2010, 卷号: 53, 期号: 6, 页码: 1453
Authors:  Lai Junjiang;  Huang Jianguo;  Shi Zhongci
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
Vibration analysis of Kirchhoff plates by the Morley element method's 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2008, 卷号: 213, 期号: 1, 页码: 14-34
Authors:  Huang, Jianguo;  Guo, Ling;  Shi, Zhongci
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
vibration analysis  Kirchhoff plates  Morley element  error estimates  
A finite element method for investigating general elastic multi-structures 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2007, 卷号: 53, 期号: 12, 页码: 1867-1895
Authors:  Huang, Jianguo;  Guo, Ling;  Shi, Zhongci
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
elastic multi-structures  finite elements  generalized Korn's inequality  unique solvability  error estimates  
REMARKS ON ERROR ESTIMATES FOR THE TRUNC PLATE ELEMENT 期刊论文
Journal of Computational Mathematics, 2006, 卷号: 24, 期号: 1, 页码: 103
Authors:  Ling Guo;  Jianguo Huang;  zhongci Shi
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
一般组合弹性结构的有限元分析 期刊论文
中国科学a辑数学, 2005, 卷号: 035, 期号: 010, 页码: 1100
Authors:  黄建国;  石钟慈;  徐一峰
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
一般组合弹性结构的数学模型 期刊论文
中国科学a辑数学, 2005, 卷号: 035, 期号: 006, 页码: 664
Authors:  黄建国;  石钟慈;  徐一峰
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10